Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Systems of Toeplitz operators on $ H\sp{2}$. II


Author: H. R. Pousson
Journal: Trans. Amer. Math. Soc. 133 (1968), 527-536
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1968-0227793-7
MathSciNet review: 0227793
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. F. Bonsall, Dual extremum problems in the theory of functions, J. London Math. Soc. 31 (1956), 105-110. MR 0077095 (17:988e)
  • [2] A. Devinatz, Toeplitz operator on $ {H^2}$ spaces, Trans. Amer. Math. Soc. 112 (1964), 304-317. MR 0163174 (29:477)
  • [3] P. Hartman and A. Wintner, The spectra of Toeplitz matrices, Amer. J. Math. 76 (1954), 867-882. MR 0073859 (17:499a)
  • [4] H. Helson, Lectures on invariant subspaces, Academic Press, New York, 1964. MR 0171178 (30:1409)
  • [5] H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165-202. MR 0097688 (20:4155)
  • [6] H. Helson and G. Szego, A problem in prediction theory, Ann. Mat. Pura Appl. 51 (1960), 107-138. MR 0121608 (22:12343)
  • [7] P. Masani, Shift invariant spaces and prediction theory, Acta Math. 107 (1962), 275-290. MR 0140930 (25:4344)
  • [8] H. Pousson, Systems of Toeplitz operators on $ {H^2}$, Proc. Amer. Math. Soc. 19 (1968), 603-608. MR 0225188 (37:783)
  • [9] J. H. M. Wedderburn, Lectures on matrices. Amer. Math. Soc. Colloq. Publ., vol. 17, Amer. Math. Soc., Providence, R. I., 1934. MR 0168568 (29:5828)
  • [10] H. Widom, Inversion of Toeplitz matrices, II, Illinois J. Math. 4 (1960), 88-99. MR 0130572 (24:A432)
  • [11] N. Wiener and P. Masani, Multivariate stochastic processes. I, Acta Math. 98 (1957), 111-150. MR 0097856 (20:4323)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227793-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society